# SDR SWAA2024030748449

- Difficulty date: February 4, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 51,481 hours, 31,307 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB INTERNAL SURFACE RIB #5 STIFFENER #3 CRACKED.<[01] REMOVED DAMAGE PART OF STIFFENER #3 AT RIB #5; VERIFIED CUT EDGES OF INITIAL PARTS SURFACE ROUGNESS OF 63 MICROINCHES RA REF. SRM 55-10-09-2R-4 TOOL USED B/C 172329 NO DUE DATE; LOCATED AND DRILLED ALL REPAIR PARTS AND TRIM AS REQUIRED; VERIFIED CUT EDGES OF REPAIR PARTS;AND INITIAL PARTS SURFACE ROUGNESS OF 125 MICROINCHES RA REF SRM 55-10-09-2R-4 TOOL USED B/C:171854 NO DUE DATE; INSTALLED REPAIR PARTS(T-SECTION;ANGLE AND SHIMS) PER REF SRM 55-10-09-2R-4;[02] RII / VERIFIED INSTALLED REAIRE AT #3 STIFFENER IS AS ENTRY #1 STATES .
